Métriques de Quillen et plongements complexes
Séminaire Équations aux dérivées partielles (Polytechnique) (1989-1990), Talk no. 20, 19 p.
@article{SEDP_1989-1990____A22_0,
     author = {Bismut, Jean-Michel},
     title = {M\'etriques de Quillen et plongements complexes},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1989-1990},
     note = {talk:20},
     zbl = {0706.53037},
     mrnumber = {1073195},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1989-1990____A22_0}
}
Bismut, Jean-Michel. Métriques de Quillen et plongements complexes. Séminaire Équations aux dérivées partielles (Polytechnique) (1989-1990), Talk no. 20, 19 p. http://www.numdam.org/item/SEDP_1989-1990____A22_0/

[AS] Atiyah, M.F., Singer Lm.: The index of elliptic operators. III Ann. of Math. 87, 546-604 (1968). | MR 236952 | Zbl 0164.24301

[B1] Bismut, J.M.: Superconnection currents and complex immersions. Invent. Math. (1990), 59-113. | MR 1029391 | Zbl 0696.58006

[B2] Bismut, J.M.: Koszul complexes, harmonic oscillators and the Todd class. J.A.M.S. 3, 159-256 (1990). | MR 1017783 | Zbl 0702.58071

[B3] Bismut, J.M.: The Atiyah-Singer index Theorem: a probabilistic approach. I: The index Theorem. J. Funct. Anal. 57, 56- 99 (1984). | MR 744920 | Zbl 0538.58033

[B4] Bismut, J.M.: Superconnexions, indice local des familles, déterminant de la cohomologie et métriques de Quillen. A paraître. | Numdam | Zbl 0755.58009

[BGS1] Bismut, J.M., Gillet, H., Soulé C.: Analytic torsion and holomorphic déterminant bundles. I. Comm. Math. Phys.115, 49-78 (1988). | MR 929146 | Zbl 0651.32017

[BGS2] Bismut J.M., Gillet, H., Soulé, C.: Analytic torsion and holomorphic determinant bundles. II. Comm. Math. Phys.115, 79-126 (1988). | MR 929147 | Zbl 0651.32017

[BGS3] Bismut, J.M., Gillet, H., Soulé, C.: Analytic torsion and holomorphic déterminant bundles. III. Comm. Math. Phys.115, 301-351 (1988). | MR 931666 | Zbl 0651.32017

[BGS4] Bismut, J.M., Gillet, H., Soulé, C.: Bott-Chern currents and complex immersions. Duke Math. Journal 60, 255-284(1990). | MR 1047123 | Zbl 0697.58005

[BL1] Bismut, J.M., Lebeau, G. Immersions complexes et métriques de Quillen. C.R. Acad. Sci. Paris Sér. I. Math 309, 487-491 (1989). | MR 1055464 | Zbl 0681.53034

[BL2] Bismut, J.M., Lebeau, G. Complex immersions and Quillen metrics. Preprint Orsay 90-13 (1990). | Numdam | MR 1188532 | Zbl 0784.32010

[BoC] Bott, R., Chern S.S.: Hermitian vector bundles and the equidistribution of the zeros of their holomorphic sections. Acta Math. 114. 71-112 (1968). | MR 185607 | Zbl 0148.31906

[Ge] Getzler, E.: A short proof of the Atiyah-Singer Index Theorem. Topology 25, 111-117 (1986). | MR 836727 | Zbl 0607.58040

[GS] Gillet, H., Soulé, C.: Analytic torsion and the arithmetic Todd genus. A paraître dans Topology. | MR 1081932 | Zbl 0787.14005

[GrH] Griffiths, P., Harris, J., Principles of Algebraic Geometry. New-York: Wiley 1978. | MR 507725 | Zbl 0836.14001

[KM] Knudsen, F.F., Mumford, D.: The projectivity of the moduli space of stable curves, I: Preliminaries on "det" and "div". Math. Scand. 39, 19-55 (1976). | MR 437541 | Zbl 0343.14008

[[Q1] Quillen, D.: Superconnections and the Chem character. Topology, 24, 89-95 (1985). | MR 790678 | Zbl 0569.58030

[Q2] Quillen, D.: Determinants of Cauchy-Riemann operators over a Riemann surface. Funct. Anal. Appl. 14, 31-34 (1985). | Zbl 0603.32016

[RS] Ray, D.B., Singer,Im.: Analytic torsion for complex manifolds. Ann.of Math.98, 154-177 (1973). | MR 383463 | Zbl 0267.32014

[S] Seeley, R.T.: Complex powers of an elliptic operator. Proc. Symp. Pure and Appl. Math. AMS 10, 288-307 (1967). | MR 237943 | Zbl 0159.15504